The conditioning of some numerical methods for first kind boundary integral equations

Publication: Research - peer-reviewJournal article – Annual report year: 1996

View graph of relations

Original languageEnglish
JournalJournal of Computational and Applied Mathematics
Publication date1996
Volume67
Pages43-58
ISSN0377-0427
StatePublished
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 2681791